Trudy Matematicheskogo Instituta imeni V.A. Steklova
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy Mat. Inst. Steklova:

Personal entry:
Save password
Forgotten password?

Trudy Mat. Inst. Steklova, 1999, Volume 225, Pages 232–256 (Mi tm723)  

This article is cited in 7 scientific papers (total in 7 papers)

Stochastic Nonlinear Schrödinger Equation. 1. A priori Estimates

S. B. Kuksin

Department of Mathematics, Heriot Watt University

Abstract: We consider a nonlinear Schrödinger equation with a small real coefficient $\delta$ in front of the Laplacian. The equation is forced by a random forcing that is a white noise in time and is smooth in the space-variable $x$ from a unit cube; Dirichlet boundary conditions are assumed on the cube's boundary. We prove that the equation has a unique solution that vanishes at $t=0$. This solution is almost certainly smooth in $x$, and the $k$th moment of its $m$th Sobolev norm in $x$ is bounded by $C_{m,k}\delta^{-km-k/2}$. The proof is based on a lemma that can be treated as a stochastic maximum principle.

Full text: PDF file (2817 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 225, 219–242

Bibliographic databases:
UDC: 519.21+517.9
Received in December 1998

Citation: S. B. Kuksin, “Stochastic Nonlinear Schrödinger Equation. 1. A priori Estimates”, Solitons, geometry, and topology: on the crossroads, Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov, Trudy Mat. Inst. Steklova, 225, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 232–256; Proc. Steklov Inst. Math., 225 (1999), 219–242

Citation in format AMSBIB
\by S.~B.~Kuksin
\paper Stochastic Nonlinear Schr\"odinger Equation. 1.~A~priori Estimates
\inbook Solitons, geometry, and topology: on the crossroads
\bookinfo Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov
\serial Trudy Mat. Inst. Steklova
\yr 1999
\vol 225
\pages 232--256
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 225
\pages 219--242

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wei J., Duan J., Gao H., Lv G., “Stochastic Regularization For Transport Equations”, Stoch. Partial Differ. Equ.-Anal. Comput.  crossref  isi
    2. Huang G., Kuksin S., “On the Energy Transfer to High Frequencies in the Damped/Driven Nonlinear Schrodinger Equation”, Stoch. Partial Differ. Equ.-Anal. Comput.  crossref  isi
    3. A. R. Shirikyan, “Analyticity of solutions for randomly forced two-dimensional Navier–Stokes equations”, Russian Math. Surveys, 57:4 (2002), 785–799  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Rougemont J., “Space–time invariant measures, entropy, and dimension for stochastic Ginzburg–Landau equations”, Communications in Mathematical Physics, 225:2 (2002), 423–448  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. Kuksin S., Shirikyan A., “Randomly forced CGL equation: stationary measures and the inviscid limit”, Journal of Physics A–Mathematical and General, 37:12 (2004), 3805–3822  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Wei J., Duan J., Lv G., “Schauder Estimates For Stochastic Transport-Diffusion Equations With Levy Processes”, J. Math. Anal. Appl., 474:1 (2019), 1–22  crossref  mathscinet  zmath  isi  scopus
    7. Kuksin S., Zhang H., “Exponential Mixing For Dissipative Pdes With Bounded Non-Degenerate Noise”, Stoch. Process. Their Appl., 130:8 (2020), 4721–4745  crossref  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:391
    Full text:135
    First page:2

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021